Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What causes vaginal spotting while on Norethisterone?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 2119 Questions
Hi..i have been prescribed northisterone to delay my heavy periods due on saturday. I started today and took 2 tablets one at breakfast and then at lunch.....i spotted this pm...which is usual just before my period comes....have i started them too late to delay?
Posted Wed, 29 Nov 2017 in Women's Health
Answered by Dr. Soumya 1 hour later
Brief Answer:
You are late

Detailed Answer:

I understand your concerns.

You are right. You have started the tablets late. You should started 3 days before for the tablets to have had effect.

Let me know If You need anymore help.

Above answer was peer-reviewed by
Follow-up: What causes vaginal spotting while on Norethisterone? 10 hours later
i have not bled anymore since, can i continue it worth it? thankyou
Answered by Dr. Soumya 2 hours later
Brief Answer:
Please continue

Detailed Answer:

Yes. its worth continuing if you have not bled anymore. Please continue
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor